Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 40, Pages 2123-2131
http://dx.doi.org/10.1155/S0161171204308227

The axisymmetric Boussinesq-type problem for a half-space under optimal heating of arbitrary profile

1Department of Computer Science, University of Calgary, Calgary, Alberta T2N 1N4, Canada
2Department of Mathematics and Statistics, University of Calgary, Calgary, Alberta T2N 1N4, Canada
3Department of Mathematics, Brock University, St. Catharines, Ontario L2S 3A1, Canada

Received 25 August 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Rokne, B. M. Singh, R. S. Dhaliwal, and J. Vrbik, “The axisymmetric Boussinesq-type problem for a half-space under optimal heating of arbitrary profile,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 40, pp. 2123-2131, 2004. https://doi.org/10.1155/S0161171204308227.